# SDR USAA2012041100002

- Difficulty date: April 10, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 58,777 hours, 39,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE MAIN ENTRY DOOR IS DIFFICULT TO CLOSE AND IS NOT AIR TIGHT IN FLIGHT.  MAINTENANCE CHECKED AND RIGGED DOOR HANDLE TORQUE PER AMM 52-11-00-755-051 AND CHECKED RIG ON DOOR STOPS PER AMM 52-10-00-501.  PRESSURIZED AIRCRAFT TO 6 PSI.
